# SDR 2018FA0000278

- Difficulty date: July 23, 2018
- Submitted: July 23, 2018
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 47,197 hours, 31,937 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Clevis
- Part number: 65499275
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 47,197 hours, 31,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB AFT SPAR FITTING FWD CENTER CLEVIS FWD FACE HAD CORROSION
